# SDR CA150629014

- Difficulty date: June 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 50,206 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Pressure Switch
- Part number: SV10200V24DL
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LOW PRESS LIGHT ILLUMINATED ON NORMAL SYS BOMB TANK CONTROL HEAD.  ISOLATION VALVE FOUND CHATTERING.  FAILED LOW PRESS SWITCH, ILLUMINATING LOW PRESS LIGHT.
